# SDR AWXA9700649

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 1 THROUGH 5 AISLE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY UNIT UNDER ROW 3L, OPS CHECK GOOD.  STC - SA3432NM
